# SDR SWAA053036

- Difficulty date: October 3, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 47,826 hours, 43,193 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR HOOKS OUT OF ADJUST.  ADJUSTED GIRT BAR HOOKS PER MM.
